# SDR DL757020621

- Difficulty date: June 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 52,087 hours, 26,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380084
- Part serial: CA0054
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT FLAP TRAILING EDGE REPAIR TO LOWER SKIN AND SPAR.  REPAIRED PER ER/A 417406-14.
